# SDR SWAA2021092007246

- Difficulty date: August 12, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N7832A
- Make and model: Boeing 737-79P
- Aircraft serial: 30657
- Aircraft time: 52,700 hours, 33,462 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/W T/E PANEL # 651FB EXTERIOR SURFACE SMALL CRACK @ FWD EDGE SKIN MKD DOT ; / [01] CUT OUT DAMAGED AREA SIZE 1\2'DIAMETRE NO CORE DAMAGE NO WATER FOUND AND PREPARED AREA FOR REPAIR AT PANEL#651FB PER B737SRM 51-70-04-2R-1; [02] VERIFIED CUT OUT DAMAGED AREA SIZE 1\2'DIAMETRE NO CORE DAMAGE NO WATER FOUND AND PREPARED AREA FOR REPAIR AT PANEL#651FB PER B737SRM 51-70-04-2R-1  OK TO INSTALL REPAIR; [03] REPAIRED DAMAGED AREA AT R\W PANEL#651BB PER B737SRM51-70-04-2RMATERIAL USED RESIN EY3804 PO#1715972 AND FIBER GLASS PO#1732111. PERFORMED TAP TEST ON REPAIR AREA NO DELAMINATION FOUND PER B737NTM51-05-01SIZE OF REPAIR 3'DIAMETRE; [04] VERIFIED STEP 3 O.K TO TOP COAT; [05] PAINTED RESPIRED AREA AT PANEL#651FB PER B737AMM 51-21-99-300-802 MATERIAL USED PAINT PO# 1726512; [06] CLEANED AND REPAIRED DAMAGED AREA AT PANEL#651FB PER B737SRM51-70-04-2R-1 AND PAINT REPAIR AREA PER B737AMM 51-21-99-300-802; [07] VERIFIED 5 & 6
